# SDR QXEA2022090800289

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 8,889 hours, 5,418 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR OPEN LOCK RELEASE LATCH DIFFICULT TO OPERATE, BUT CAN BE OPERATED. REMOVED FROM SERVICE. OPERATED DOOR SEVERAL TIMES. NO DEFECTS NOTED. RETURNED TO SERVICE.
